MathSciNet Relay Station
MathSciNet bibliographic data
MR2458510 65M06 (26A33 35K55)
Chen, S.; Liu, F.; Zhuang, P.; Anh, V. Finite difference approximations for the fractional Fokker-Planck equation. Appl. Math. Model. 33 (2009), no. 1, 256–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement